MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSG500H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
DREAMSTATION GO AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21746660
Report Number2518422-2025-040779
Device Sequence Number11728055
Product Code BZD
UDI-Device Identifier00606959053991
UDI-Public(01)00606959053991
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSG500H11
Device Catalogue NumberDSG500H11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown